A member asked:
Disclaimer

does bioten cause constipation?

1 doctor answer
Dr. Arthur Heller
42 years experience Gastroenterology
Nah: Must be something else.
Answered on Sep 28, 2016
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 45-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
biotin: According to a number of sources, when used orally in doses of up to 10 mg per day, biotin (or vitamin b7) does not cause side effects. Biotin helps t ... Read More
A 49-year-old female asked:
Dr. Michael Sparacino
36 years experience Family Medicine
No: In and of itself, it should not cause constipation.
1
1 thank
A 64-year-old member asked:
Dr. Barbara A Majeroni
Specializes in Family Medicine
Increase fiber: Biotin is not associated with constipation. Are you getting adequate dietary fiber?- especially fruits and vegetables, and drinking some water daily? ... Read More
4
4 thanks
A 49-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Not reported: According to a number of sources, when used orally in doses of up to 10 mg per day, biotin (or vitamin b7) does not cause side effects.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month